Advanced search

Some remarks on embeddings of the flag geometries of projective planes in finite projective spaces.

Joseph Thas (UGent) and Hendrik Van Maldeghem (UGent)
(2000) Journal of geometry. 67. p.217-222
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph, and Hendrik Van Maldeghem. 2000. “Some Remarks on Embeddings of the Flag Geometries of Projective Planes in Finite Projective Spaces.” Journal of Geometry 67: 217–222.
APA
Thas, J., & Van Maldeghem, H. (2000). Some remarks on embeddings of the flag geometries of projective planes in finite projective spaces. Journal of geometry, 67, 217–222.
Vancouver
1.
Thas J, Van Maldeghem H. Some remarks on embeddings of the flag geometries of projective planes in finite projective spaces. Journal of geometry. 2000;67:217–22.
MLA
Thas, Joseph, and Hendrik Van Maldeghem. “Some Remarks on Embeddings of the Flag Geometries of Projective Planes in Finite Projective Spaces.” Journal of geometry 67 (2000): 217–222. Print.
@article{123597,
  author       = {Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0047-2468},
  journal      = {Journal of geometry},
  language     = {eng},
  pages        = {217--222},
  title        = {Some remarks on embeddings of the flag geometries of projective planes in finite projective spaces.},
  volume       = {67},
  year         = {2000},
}